Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 954749, 5 pages
http://dx.doi.org/10.1155/2013/954749
Research Article

On the Stability of -Derivations and Lie -Algebra Homomorphisms on Lie -Algebras: A Fixed Points Method

1Department of Mathematics, Dong-eui University, Busan 614-714, Republic of Korea
2Department of Urban Engineering, Dong-eui University, Busan 614-714, Republic of Korea

Received 25 February 2013; Revised 24 May 2013; Accepted 30 May 2013

Academic Editor: Jun Wang

Copyright © 2013 Seong Sik Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Abellanas and L. Martínez Alonso, “A general setting for Casimir invariants,” Journal of Mathematical Physics, vol. 16, pp. 1580–1584, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. N. Jacobson, Lie Algebras, Dover Publications, New York, NY, USA, 1979. View at MathSciNet
  3. D. Rand, P. Winternitz, and H. Zassenhaus, “On the identification of a Lie algebra given by its structure constants. I. Direct decompositions, Levi decompositions, and nilradicals,” Linear Algebra and Its Applications, vol. 109, pp. 197–246, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. O. Popovych, V. M. Boyko, M. O. Nesterenko, and M. W. Lutfullin, “Realizations of real low-dimensional Lie algebras,” Journal of Physics A, vol. 36, no. 26, pp. 7337–7360, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. de Montigny and J. Patera, “Discrete and continuous graded contractions of Lie algebras and superalgebras,” Journal of Physics A, vol. 24, no. 3, pp. 525–547, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. Novotný and J. Hrivnák, “On (α,β,γ)-derivations of Lie algebras and corresponding invariant functions,” Journal of Geometry and Physics, vol. 58, no. 2, pp. 208–217, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. M. Ulam, A Collection of Mathematical Problems, Interscience Tracts in Pure and Applied Mathematics, no. 8, Interscience Publishers, New York, NY, USA, 1960. View at MathSciNet
  8. S. M. Ulam, Problems in Modern Mathematics, John Wiley & Sons, New York, NY, USA, 1964.
  9. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. N. Brillouët-Belluot, J. Brzdęk, and K. Ciepliński, “On some recent developments in Ulam's type stability,” Abstract and Applied Analysis, vol. 2012, Article ID 716936, 41 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. P. Găvruţa, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, vol. 48 of Springer Optimization and Its Applications, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Th. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. C. Cădariu and V. Radu, “Fixed points and the stability of Jensen's functional equations,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, article 4, 2003. View at Google Scholar
  16. Y. J. Cho, R. Saadati, and J. Vahidi, “Approximation of homomorphisms and derivations on non-Archimedean Lie C*-algebras via fixed point method,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 373904, 9 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. J. I. Kang and R. Saadati, “Approximation of homomorphisms and derivations on non-Archimedean random Lie C*-algebras via fixed point method,” Journal of Inequalities and Applications, vol. 2012, article 251, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  18. M. E. Gordji and H. Khodaei, “A fixed point technique for investigating the stability of (α,β,γ)-derivations on Lie C*-algebras,” Nonlinear Analysis: Theory, Methods & Applications, vol. 76, pp. 52–57, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. K. Ciepliński, “Applications of fixed point theorems to the Hyers-Ulam stability of functional equations–-a survey,” Annals of Functional Analysis, vol. 3, no. 1, pp. 151–164, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. E. Gordji, Z. Alizadeh, H. Khodaei, and C. Park, “On approximate homomorphisms: a fixed point approach,” Mathematical Sciences, vol. 6, p. 59, 2012. View at Google Scholar
  21. J. B. Diaz and B. Margolis, “A fixed point theorem of the alternative, for contractions on a generalized complete metric space,” Bulletin of the American Mathematical Society, vol. 74, pp. 305–309, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. G. Z. Eskandani, “On the Hyers-Ulam-Rassias stability of an additive functional equation in quasi-Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 405–409, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. C.-G. Park, “Homomorphisms between Poisson JC*-algebras,” Bulletin of the Brazilian Mathematical Society, vol. 36, no. 1, pp. 79–97, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  24. J. Brzdęk and A. Fošner, “Remarks on the stability of Lie homomorphisms,” Journal of Mathematical Analysis and Applications, vol. 400, no. 2, pp. 585–596, 2013. View at Publisher · View at Google Scholar · View at MathSciNet